Advanced search
1 file | 242.54 KB Add to list

A generalization of the migrativity property of aggregation functions

(2012) INFORMATION SCIENCES. 191. p.76-85
Author
Organization
Keywords
COPULAS, UNINORM, EQUATION, OPERATORS, TRIANGULAR NORMS, Uninorm, t-Norm, Additive generator, Associativity, Migrativity, Aggregation function

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 242.54 KB

Citation

Please use this url to cite or link to this publication:

MLA
Bustince, Humberto, et al. “A Generalization of the Migrativity Property of Aggregation Functions.” INFORMATION SCIENCES, vol. 191, 2012, pp. 76–85, doi:10.1016/j.ins.2011.12.019.
APA
Bustince, H., De Baets, B., Fernández Gallego, J. A., & Mesiar, R. (2012). A generalization of the migrativity property of aggregation functions. INFORMATION SCIENCES, 191, 76–85. https://doi.org/10.1016/j.ins.2011.12.019
Chicago author-date
Bustince, Humberto, Bernard De Baets, Jose Armando Fernández Gallego, and Radko Mesiar. 2012. “A Generalization of the Migrativity Property of Aggregation Functions.” INFORMATION SCIENCES 191: 76–85. https://doi.org/10.1016/j.ins.2011.12.019.
Chicago author-date (all authors)
Bustince, Humberto, Bernard De Baets, Jose Armando Fernández Gallego, and Radko Mesiar. 2012. “A Generalization of the Migrativity Property of Aggregation Functions.” INFORMATION SCIENCES 191: 76–85. doi:10.1016/j.ins.2011.12.019.
Vancouver
1.
Bustince H, De Baets B, Fernández Gallego JA, Mesiar R. A generalization of the migrativity property of aggregation functions. INFORMATION SCIENCES. 2012;191:76–85.
IEEE
[1]
H. Bustince, B. De Baets, J. A. Fernández Gallego, and R. Mesiar, “A generalization of the migrativity property of aggregation functions,” INFORMATION SCIENCES, vol. 191, pp. 76–85, 2012.
@article{2135950,
  author       = {{Bustince, Humberto and De Baets, Bernard and Fernández Gallego, Jose Armando and Mesiar, Radko}},
  issn         = {{0020-0255}},
  journal      = {{INFORMATION SCIENCES}},
  keywords     = {{COPULAS,UNINORM,EQUATION,OPERATORS,TRIANGULAR NORMS,Uninorm,t-Norm,Additive generator,Associativity,Migrativity,Aggregation function}},
  language     = {{eng}},
  pages        = {{76--85}},
  title        = {{A generalization of the migrativity property of aggregation functions}},
  url          = {{http://dx.doi.org/10.1016/j.ins.2011.12.019}},
  volume       = {{191}},
  year         = {{2012}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: